Alert archive / Alabama / Freeze Watches in 2021

Freeze Watch 1, NWS Mobile, AL

March 31, 20218 counties in Alabama; Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this freeze watch at Mar 31, 2021, 1:43 PM CDT for 8 counties in Alabama; Greene County, Wayne County, Mississippi. It took effect at Apr 2, 2021, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 31, 2021, 1:43 PM CDT (18:43 UTC)
In effect from
Apr 2, 2021, 1:00 AM CDT
Expired
Apr 1, 2021, 2:24 AM CDT
In force
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Crenshaw County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

031 
WWUS74 KMOB 311843
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
143 PM CDT Wed Mar 31 2021

ALZ051>058-MSZ067-076-010300-
/O.NEW.KMOB.FZ.A.0001.210402T0600Z-210402T1300Z/
/O.CON.KMOB.WI.Y.0005.210331T2100Z-210402T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Waynesboro, Leakesville, and McLain
143 PM CDT Wed Mar 31 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

* WHAT...A strong cold front will quickly move from northwest to
  southeast across the area through this afternoon into early 
  this evening. For Wind Advisory, northerly winds will increase 
  to 15 to 25 mph with gusts up to around 40 mph expected. Breezy 
  northerly winds will continue through Thursday afternoon. For 
  the Freeze Watch, sub-freezing temperatures as low as 30 degrees
  is possible.

* WHERE...In Alabama, Choctaw, Washington, Clarke, Wilcox, 
  Monroe, Conecuh, Butler and Crenshaw Counties. In Mississippi, 
  Wayne and Greene Counties.

* WHEN...For the Wind Advisory, until 7 PM CDT Thursday. For the 
  Freeze Watch, from late Thursday night through Friday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ059-060-261>266-FLZ201>206-MSZ075-078-079-010300-
/O.CON.KMOB.WI.Y.0005.210331T2100Z-210402T0000Z/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perry-Stone-George-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Beaumont, New Augusta, Richton, Wiggins, and Lucedale
143 PM CDT Wed Mar 31 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WHAT...A strong cold front will quickly move from northwest to 
  southeast across the area this afternoon into early this 
  evening. Northerly winds will increase to 15 to 25 mph with 
  gusts up to around 40 mph expected. Breezy northerly winds 
  will continue through Thursday afternoon.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...From 4 PM this afternoon to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
816 
WWUS74 KMOB 010308
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1008 PM CDT Wed Mar 31 2021

ALZ051>058-MSZ067-076-011200-
/O.CON.KMOB.WI.Y.0005.000000T0000Z-210402T0000Z/
/O.CON.KMOB.FZ.A.0001.210402T0600Z-210402T1300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Waynesboro, Leakesville, and McLain
1008 PM CDT Wed Mar 31 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT...For the Wind Advisory, north winds 15 to 25 mph with
  gusts up to 40 mph. For the Freeze Watch, sub-freezing
  temperatures as low as 30 degrees possible.

* WHERE...In Mississippi, Greene and Wayne Counties. In Alabama, 
  Wilcox, Conecuh, Crenshaw, Choctaw, Washington, Clarke, Monroe 
  and Butler Counties.

* WHEN...For the Wind Advisory, until 7 PM CDT Thursday. For the 
  Freeze Watch, from late Thursday night through Friday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ059-060-261>266-FLZ201>206-MSZ075-078-079-011200-
/O.CON.KMOB.WI.Y.0005.000000T0000Z-210402T0000Z/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perry-Stone-George-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Beaumont, New Augusta, Richton, Wiggins, and Lucedale
1008 PM CDT Wed Mar 31 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
178 
WWUS74 KMOB 010724
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
224 AM CDT Thu Apr 1 2021

ALZ051>058-MSZ067-076-011600-
/O.UPG.KMOB.FZ.A.0001.210402T0600Z-210402T1300Z/
/O.NEW.KMOB.FZ.W.0001.210402T0600Z-210402T1300Z/
/O.CON.KMOB.WI.Y.0005.000000T0000Z-210402T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Greene-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Waynesboro, Leakesville, and McLain
224 AM CDT Thu Apr 1 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 30 expected. For the Wind Advisory, north winds 15 to 25 mph
  with gusts up to 40 mph.

* WHERE...In Alabama, Choctaw, Washington, Clarke, Wilcox, 
  Monroe, Conecuh, Butler and Crenshaw Counties. In Mississippi, 
  Wayne and Greene Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM CDT Friday. 
  For the Wind Advisory, until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ059-060-261>266-FLZ201>206-MSZ075-078-079-011600-
/O.CON.KMOB.WI.Y.0005.000000T0000Z-210402T0000Z/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perry-Stone-George-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Beaumont, New Augusta, Richton, Wiggins, and Lucedale
224 AM CDT Thu Apr 1 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Mar 31, 12:35 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 31, 12:35 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1235 PM CDT Wed Mar 31 2021

.NEAR TERM /Now Through Thursday/...A very busy
near term is taking shape with the potential for severe
thunderstorms this afternoon and evening including damaging winds,
large hail, and isolated tornadoes. Multiple hazards are in place
right now through Thursday and will be discussed below.

Synoptics: An upper level trough digs into the southeastern U.S.
today into tonight, bringing with it a strong cold front that will
serve as a focus for our severe weather this evening. This trough
tilts neutral and continues to dig into southeastern U.S. as the
primary jet max exits the eastern side of the trough over the
western Atlantic. Broadened westerly flow aloft resides over the
area by Thursday evening.

Surface Analysis/Severe Threat: A cold front continues to push
southeast and will be entering the northwestern parts of the CWA
over interior southwestern AL and interior southeastern MS. Along
this, a line of showers and thunderstorms, including some strong
to severe, has developed. A severe thunderstorm watch remains in
effect until 5 PM CDT for the aforementioned areas. Damaging wind
gusts and isolated instances of large hail remain possible. A
brief tornado can not be ruled out. Primary storm mode this
afternoon will be linear with embedded bowing segments.
Unidirectional deep layer shear around 40kts will support this
storm mode, along with some slight curvature in the lowest
kilometer that will help with some embedded rotating segments
within the line itself. SBCAPE values are exceeding 2,000 J/kg,
with 500 to 1,000 J/kg MLCAPE. Low level lapse rates are
improving, with around 7C/km currently. These should improve to
near 7.5C/km ahead of the line this afternoon. As the front surges
southeast, as will the line of storms. Expect the storms to clear
the CWA by this evening, entering the northwestern portions by 1
PM CDT, nearing the I-65 corridor by 4 PM CDT, and clearing the
southeastern portion of the CWA by 8 PM CDT. Once the front has
cleared, the severe threat will come to an end.

Flash Flooding: A localized flash flooding threat exists across
southeastern MS and southwestern AL where some training of heavy
rain showers and thunderstorms exists. These areas have recently
had excessive rainfall and have a lower tolerance for heavy
rainfall reflected in flash flood guidance. Rainfall totals of 1
to 2", with isolated 3" possible over this area. The WPC has
highlighted this area in an elevated threat for heavy rainfall
exceeding flash flood guidance. Given the more localized threat
for flash flooding, a flash flood watch is not anticipated at this
time.

Wind Advisory: Behind the front, strong sustained northwesterly
winds and high wind gusts are expected this evening into Thursday.
Sustained winds of 15 to 25mph are expected, with frequent gusts
to 40mph expected. These winds may make for difficult driving
conditions for high profile vehicles and blow around loose
objects.

Severe Thunderstorm Watch: A severe thunderstorm watch is in
effect for Butler, Conecuh, Crenshaw, Monroe, Wilcox, Choctaw,
Clarke, Washington counties AL and Greene, Perry, and Wayne
counties MS until 5 PM CDT. Damaging wind gusts, isolated large
hail to quarter size, and a very brief, isolated tornado is
possible.

Remainder of tonight into Thursday: Behind the front temperatures
crash with some residual showers lingering. Temperatures will drop
into the middle 50's for most locations this evening behind the
front, and continue dropping into the middle to upper 30's
northwest of I-65, and lower 40's southeast of I-65 tonight. Dry
weather is expected Thursday, with breezy winds remaining for all
of the CWA as a Wind Advisory continues through Thursday evening.
Highs will be in the upper 50's for most locations, with some
lower 60's possible nearer the coast. MM/25

&&

.AVIATION...
18Z issuance... MVFR to IFR ceilings persist along immediate
portions of coastal AL and the FL panhandle, elsewhere MVFR to VFR
ceilings and visibilities prevail. A cold front will begin pushing
across the CWA from northwest to southeast, bringing with it a
line of strong to severe thunderstorms. This line will move
southeast and pose a risk for damaging winds, isolated instances
of large hail, and a very brief, isolated tornado. This line will
clear the CWA by this evening. Behind the front, strong
northwesterly winds take hold with sustained winds of 15 to 25mph
gusting to 40mph through Thursday evening. VFR conditions return
overnight tonight after showers and thunderstorms clear the area.
MM/25

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 4 PM this afternoon to 7 PM CDT Thursday for
     ALZ051>060-261>266.

FL...Wind Advisory from 4 PM this afternoon to 7 PM CDT Thursday for
     FLZ201>206.

MS...Wind Advisory from 4 PM this afternoon to 7 PM CDT Thursday for
     MSZ067-075-076-078-079.

GM...Small Craft Advisory from 1 PM Thursday to 1 PM CDT Friday for
     GMZ630>636-650-655-670-675.

     Gale Warning from 7 PM this evening to 1 PM CDT Thursday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Mar 31, 9:45 AM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
945 AM CDT Wed Mar 31 2021

ALZ263-265-266-311700-
Mobile Central-Mobile Coastal-Baldwin Coastal-
Including the cities of Mobile, Prichard, Theodore,
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan,
Gulf Shores, and Orange Beach
945 AM CDT Wed Mar 31 2021

...LOCALIZED DENSE FOG WILL LIKELY IMPACTING AREA BRIDGES AND THE
IMMEDIATE COASTAL AREAS THROUGH NOON TODAY...

Recent trends in observations still shows dense fog lingering
over the coastal waters from Pensacola FL to Pascagoula MS out 20
NM, the Mississippi Sound, and over western Mobile Bay. We have
extended the marine fog advisory for these location as we expect
these conditions to persist to at least noon. Visibilities of less
than 1/4 of a mile are possible near area bridges and right along
the immediate coast. This is especially true for areas around
downtown Mobile, the western side of the Mobile Bayway/Causeway,
and Dauphin Island. Trends will continue being monitored and
updated if needed.
Special weather statement, Mar 31, 12:25 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
1225 PM CDT Wed Mar 31 2021

ALZ051-311815-
Choctaw AL-
1225 PM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 115 PM CDT...

At 1225 PM CDT, the strong thunderstorm was located 5 miles northeast
of Snell, or 14 miles south of Cuba, moving east at 35 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Lisman and Pennington.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southwestern Alabama.

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3226 8801
      3218 8801 3215 8802 3214 8804 3210 8805
      3209 8845 3231 8842
TIME...MOT...LOC 1725Z 259DEG 32KT 3223 8841

JLH
Special weather statement, Mar 31, 1:20 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
120 PM CDT Wed Mar 31 2021

MSZ067-075-076-311900-
Perry MS-Greene MS-Wayne MS-
120 PM CDT Wed Mar 31 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN PERRY...SOUTHERN WAYNE AND NORTHERN GREENE
COUNTIES UNTIL 200 PM CDT...

At 120 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles south of Mill Creek to 3 miles west of Rawls
Springs, and moving east at 65 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Richton, Clara, State Line and Buckatunna.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Mississippi.

LAT...LON 3143 8915 3143 8894 3161 8894 3162 8893
      3160 8846 3118 8845 3122 8915
TIME...MOT...LOC 1820Z 276DEG 58KT 3161 8893 3138 8942

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:45 PM CDTAreal Flood AdvisoryMOBWashington108 min
Mar 30, 8:55 PM CDTRiver Flood WarningMOBBaldwin, Mobile21 days
Mar 31, 3:35 AM CDTGale WatchMOB6 hr
Mar 31, 3:35 AM CDTGale WarningMOB33 hr
Mar 31, 3:35 AM CDTMarine Dense Fog AdvisoryMOB8 hr
Mar 31, 3:35 AM CDTSmall Craft AdvisoryMOB57 hr
Mar 31, 12:25 PM CDTSpecial Weather StatementMOBChoctaw50 min
Mar 31, 12:51 PM CDTSevere Thunderstorm WarningMOBChoctaw54 min
Mar 31, 1:01 PM CDTTornado WarningMOBChoctaw9 min
Mar 31, 1:29 PM CDTSevere Thunderstorm WarningMOBClarke61 min
Mar 31, 1:43 PM CDTSevere Thunderstorm WarningMOBWilcox47 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningMOBChoctaw15 min
Mar 31, 2:04 PM CDTSpecial Weather StatementMOBWashington56 min
Mar 31, 2:14 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe, Wilcox61 min
Mar 31, 3:15 PM CDTSpecial Weather StatementMOBButler, Crenshaw60 min
Mar 31, 3:58 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw33 min
Mar 31, 4:13 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Mar 31, 4:30 PM CDTSpecial Weather StatementMOBBaldwin, Covington, Escambia, Mobile45 min
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningMOBCovington44 min
Mar 31, 5:03 PM CDTSpecial Marine WarningMOB42 min
Mar 31, 6:20 PM CDTSpecial Marine WarningMOB26 min
Mar 31, 6:23 PM CDTSpecial Marine WarningMOB65 min
Mar 31, 6:49 PM CDTSpecial Marine WarningMOB62 min
Mar 30, 7:10 PM CDTSpecial Weather StatementMOBPerry50 min
Mar 30, 7:13 PM CDTTornado WarningMOBGreene, Perry47 min
Mar 30, 7:32 PM CDTTornado WarningMOBGreene58 min
Mar 30, 8:29 PM CDTTornado WarningMOBGreene31 min
Mar 31, 12:36 PM CDTSevere Thunderstorm WarningMOBWayne54 min
Mar 31, 1:20 PM CDTSpecial Weather StatementMOBGreene40 min

Nearby

Freeze Watches in Alabama, 2021Freeze Watches in Mississippi, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.